# SDR 98ZZZX3867

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N867CJ
- Make and model: Piper PA-31-350
- Aircraft serial: 318152105
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Condition: Corroded
- Location: Hydraulic Pump
- Part time: 2,051 hours
- Component: 1213HGB310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PUMP REMOVED DUE TO SHEARED DRIVE SPLINE.  TOTAL TIME - 2,051. HOURS. EXAMINATION REVEALED CORROSION ON THE INSIDE OF THE SPLINE SHAFT.
